# SDR F3LA200700048

- Difficulty date: April 3, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 11,160 hours, 5,803 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3810
- Part serial: 00091970
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED TOXIC ODOR IN CABIN DURING FLIGHT.  ODOR MORE PREVALENT IN AFT PASSENGER CABIN AREA.  INSPECTED AFT GALLEY AREA AND FOUND AFT CARGO VENT FAN DEFECTIVE.  REPLACED FAN PER AMM 21-28-54-000-001.  RAN PACKS AND ENGINES FOR SEVERAL MINUTES AND NO UNUSUAL ODORS WERE DETECTED.
